# SDR AALA201804039001

- Difficulty date: March 11, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATE AT STRINGER 23L, BETWEEN FRAMES 69 TO 70.   REPLACED THE SHEAR PLATE IAW SRM 51-72-11, AND DRAWING D53474180.
